# SDR HNAA2014090500257

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 53,866 hours, 59,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT ROWS 4 AND 8.  R & R  BULBS IAW MM 33-51-11.  OPS CHECKED GOOD.
